# SDR 7AHR20121119002

- Difficulty date: November 19, 2012
- Submitted: November 19, 2012
- Operation: General aviation
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 40,084 hours, 41,076 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 40,084 hours, 41,076 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE FLOOR STURCTURE, CORROSION UNDER FLAKING PAINT AND BARE METAL ON SEAT TRACK AT LBL 24 FROM BS 1003 TO 1309.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM 51-30-1.  R & R SEAT TRACK IAW SRM 53-05, FIG 4F.
